Hypertriglyceridaemia-induced pancreatitis: a contributory role of capecitabine?

@article{Chan2012HypertriglyceridaemiainducedPA,
  title={Hypertriglyceridaemia-induced pancreatitis: a contributory role of capecitabine?},
  author={H Y Chan and Chiu-ming Ng and S C Tiu and Angel O K Chan and Chi Chung Shek},
  journal={Hong Kong medical journal = Xianggang yi xue za zhi},
  year={2012},
  volume={18 6},
  pages={526-9}
}
Capecitabine is an orally administered pro-drug of 5-fluorouracil that confers superior disease-free survival and presumably has a more favourable side-effect profile. Here we report on a patient who developed acute necrotising pancreatitis and very high triglyceride levels as well as hand-foot syndrome after receiving capecitabine for colonic cancer. Increased awareness of this potential side-effect and close monitoring of lipid levels may be warranted, especially in patients who have other… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Similar Papers

Loading similar papers…